# SDR UALA2012031201583

- Difficulty date: March 10, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 84,983 hours, 10,100 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 GALLEY AISLE EMERGENCY LIGHT FWD WALL INOPERATIVE.  RELAMPED, CHECKS NORMAL.
